# SDR SWAA2024062705789

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 20,408 hours, 10,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT F/A STATION EMERGENCY FLASHLIGHT INOP.<[01] REMOVED AND REPLACED LEFT AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT. OPS CHECK PERFORMED; OPS CEHCK GOOD NO DEFECTS NOTED AT THIS TIME REF AMM 25-64-00
